BibTeX record: journals/ijcm/JiangZOA04

download as .bib file

@article{DBLP:journals/ijcm/JiangZOA04,
  author    = {Daqing Jiang and
               Wenjie Zuo and
               Donal O'Regan and
               Ravi P. Agarwal},
  title     = {Optimal existence conditions for second order periodic solutions of
               delay differential equations with upper and lower solutions in the
               reverse order},
  journal   = {Int. J. Comput. Math.},
  volume    = {81},
  number    = {6},
  pages     = {707--717},
  year      = {2004},
  url       = {http://dx.doi.org/10.1080/00207160310001597215},
  doi       = {10.1080/00207160310001597215},
  timestamp = {Mon, 29 Jan 2007 15:02:46 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijcm/JiangZOA04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}